# SDR VTZA96042

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Press Trans
- Part number: S1226142
- Condition: Broken Wire
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6263 - IAD TO EWR - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE EMERGENCY BRAKE SUPPLY INDICATOR FAILED.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED WIRE AT PRESSURE TRANSMITTER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
